MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 60cm Length; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Octrode Lead Kit, 60cm Length; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3186
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy with their drg and scs systems.The t12 drg lead was confirmed fractured by x-ray.As a result, surgical intervention may be undertaken to address the issue.It is unknown which scs lead is at fault.
 
Additional Manufacturer Narrative
The date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: \ common device name: octrode lead kit, 60cm length, model: 3186, udi: 05414734401708, batch: 3382913.

Brand Name
Octrode Lead Kit, 60cm Length
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50158750
Report Number1627487-2026-09367
Device Sequence Number18818622
Product Code LGW
UDI-Device Identifier05414734401708
UDI-Public(01)05414734401708(10)3382913(17)130528
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2013
Device Model Number3186
Device Catalogue Number3186
Device Lot Number3382913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD; SCS ANCHOR (x2); SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight200 LB